# SDR SWAA2012031202109

- Difficulty date: February 23, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 50,505 hours, 40,728 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT BS 178, RBL 25.  REMOVED AND REPLACED WEB IAW SRM AND SI.
